Conditions of unicity of the best non-symmetric $$$L_1$$$-approximant for vector-valued functions by subspace of constant mappings

M.Ye. Tkachenko (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0002-9242-194X
V.M. Traktynska (Oles Honchar Dnipropetrovsk National University)

Abstract


The conditions of uniqueness of the best non-symmetric $$$L_1$$$-approximant for continuous, on metric compact, vector-valued functions by the subspace of the constants are obtained.

References


Babenko V.F., Tkachenko M.Ye. "Sufficient conditions of unicity of the best $$$L_1$$$-approximant for the functions with values in Banach space", Res. Math., 2003; 8: pp. 19-25. (in Ukrainian)

Gorbenko M.Ye. "On unicity of the best nonsymmetric approximant for vector-valued functions in $$$L_1$$$ metric", Res. Math., 1998; 3: pp. 33-41. (in Russian)

Tkachenko M.Ye. "Sufficient conditions of unicity of the best non-symmetric $$$L_1$$$-approximant for functions with values in KB-space", Res. Math., 2006; 11: pp. 90-97. (in Ukrainian)

Tkachenko M.Ye., Traktyns'ka V.M. "Conditions of unicity of the best $$$L_1$$$-approximant for vector-valued functions by subspace of constant mappings", Res. Math., 2008; 13: pp. 144-148. (in Russian)

Pinkus A. "Uniqueness in Vector-Valued Approximation", J. Approx. Theory, 1993; 73(1): pp. 17-92. doi:10.1006/jath.1993.1030




DOI: https://doi.org/10.15421/240920

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2009 M.Ye. Tkachenko, V.M. Traktynska

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU